Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having problem called fisher in anal, taking Ayurvedha treatment. Need knowledge about this problem

Dear Samuel, my name is sachin from india, i am having problem called fisher in anal (confirmed by doctor), i am taking Ayurvedha (indian) treatment here,could you please suggest me as what is anal fisher, why do i have this, how to get rid of this and how to prevent. i would be grateful for your advise. Regards, Sachin E-mail ID YYYY@YYYY
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have
Fissure in ano confirmed by your family physician,

Fissure in ano is a ulcer that develops over posterior aspect of anal mucosa due to hard stools rubbing over delicate anal mucosa while making force to defecate.

Please take some stool softener like Naturolax or Softovac granules in the evening so as to help form soft stools.

Apply same local anaesthetic jelly like Xylocaine or Nupercaine jelly to have soothing effect and to relieve pain.

Take plenty of fibres and green leafy vegetables in your diet to help in forming soft stools.
It should heal up in a week.

Answered: Sun, 16 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor